| Catalog Number |
6050-30CB |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion code: cause traced to packaging.
Event or Problem Description
Per complaint (b)(4), the packaged product was suspected to consist of an incorrectly sized titanium base with the correctly sized screw.The abutment base was not used and there was no patient involvement.